MAUDE Adverse Event Report: 3M HEALTH CARE 3M STERI-DRAPE U-DRAPE; DRAPE, SURGICAL

3M HEALTH CARE 3M STERI-DRAPE U-DRAPE; DRAPE, SURGICAL
Model Number 1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, weight, ethnicity, race: not provided.No lot number was provided and no sample was available for analysis.
 
Event or Problem Description
Intense itchiness and a rash developed under the edge of a 3m steri-drape u-drape that was applied during a partial left hip revision surgery.Diphenhydramine was administered intravenously, and the symptoms resolved.The itchiness occurred on the chest below the breast area after the surgery ended and the rash was observed when the drape was removed.Chlorhexidine gluconate was used for skin preparation prior to the surgery; skin preparation products applied at the reaction site is unknown.

Brand Name
3M STERI-DRAPE U-DRAPE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key12530413
Report Number2110898-2021-00056
Device Sequence Number17065606
Product Code PUI
UDI-Device Identifier30707387018789
UDI-Public30707387018789
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1015
Device Catalogue Number1015
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR